MAUDE Adverse Event Report: GYRUS ACMI, INC. EZDILATE - FIXED WIRE ESOPHAGEAL 3-STAGE BALLOON DILATATION CATHETER; DILATOR, ESOPHAGEAL

GYRUS ACMI, INC. EZDILATE - FIXED WIRE ESOPHAGEAL 3-STAGE BALLOON DILATATION CATHETER; DILATOR, ESOPHAGEAL
Model Number BD-400P-2080
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Inflation balloon would not deflate enough to be removed from the scope.Used the pump to deflate- it went down but not enough to be removed from the scope.Disconnected the pump and connected a syringe and tried to remove any water.Tried to remove the balloon again and it would not budge.Had to remove scope and cutters to cut in 1/2 to get the equipment out of the scope.

Brand Name
EZDILATE - FIXED WIRE ESOPHAGEAL 3-STAGE BALLOON DILATATION CATHETER
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
MDR Report Key18525982
Report Number18525982
Device Sequence Number7858844
Product Code KNQ
UDI-Device Identifier00821925033214
UDI-Public(01)00821925033214(17)260323(10)381560
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2023
Report Date (Section F) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBD-400P-2080
Device Lot Number381560
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/07/2023